MathSciNet Relay Station
MathSciNet bibliographic data
MR172056 (30 #2282) 42.16
Arutjunjan, F. G.; Talaljan, A. A. Uniqueness of series in Haar and Walsh systems. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 28 1964 1391–1408.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement